# SDR AALA202311242076

- Difficulty date: November 22, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 20,923 hours, 2,539 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: FN78701
- Part serial: 02871825
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: LD
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMOKE REST UPPER 4 (OFAR) MESSAGE UPON LANDING FLIGHT ATTENDANTS CONFIRM FOGGY SMOKE WITH PLASTIC SMELL WHEN DOOR OPENED IT DISIPATED. MAINTENANCE FOUND THE AFT ZONAL DRYER FAN HAD FAILED AND REPLACED IT PER AMM 21-72-05. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
